Binary Lie algebras of small dimension
Algebra i logika, Tome 37 (1998) no. 3, pp. 320-328
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1998_37_3_a5,
author = {E. N. Kuzmin},
title = {Binary {Lie} algebras of small dimension},
journal = {Algebra i logika},
pages = {320--328},
year = {1998},
volume = {37},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1998_37_3_a5/}
}
E. N. Kuzmin. Binary Lie algebras of small dimension. Algebra i logika, Tome 37 (1998) no. 3, pp. 320-328. http://geodesic.mathdoc.fr/item/AL_1998_37_3_a5/